Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/102814
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Vladimirovna, G. T. | en |
dc.date.accessioned | 2021-08-31T15:05:29Z | - |
dc.date.available | 2021-08-31T15:05:29Z | - |
dc.date.issued | 2021 | - |
dc.identifier.citation | Vladimirovna G. T. Numerical algorithm for fractional order population dynamics model with delay / G. T. Vladimirovna. — DOI 10.35634/2226-3594-2021-57-03 // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta. — 2021. — Vol. 57. — P. 91-103. | en |
dc.identifier.issn | 22263594 | - |
dc.identifier.other | Final | 2 |
dc.identifier.other | All Open Access, Bronze | 3 |
dc.identifier.other | https://www.scopus.com/inward/record.uri?eid=2-s2.0-85108950409&doi=10.35634%2f2226-3594-2021-57-03&partnerID=40&md5=46e9040605ee957bf2ad122be5f07b62 | |
dc.identifier.other | https://journals.udsu.ru/mathematics/article/download/6048/5474 | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/102814 | - |
dc.description.abstract | For a fractional-diffusion equation with nonlinearity in the differentiation operator and with the effect of functional delay, an implicit numerical method is constructed based on the approximation of the fractional derivative and the use of interpolation and extrapolation of discrete history. The source of this problem is a generalized model from population theory. Using a fractional discrete analogue of Gronwall's lemma, the convergence of the method is proved under certain conditions. The resulting system of nonlinear equations using Newton's method is reduced to a sequence of linear systems with tridiagonal matrices. Numerical results are given for a test example with distributed delay and a model example from the theory of population with concentrated constant delay. © 2021 Udmurt State University. All right reserved. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | ru | en |
dc.publisher | Udmurt State University | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | Izv. Inst. Mat. Inform. Udmurt. Gos. Univ. | 2 |
dc.source | Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta | en |
dc.subject | DIFFERENCE SCHEME | en |
dc.subject | DIFFERENTIATION WITH NONLINEARITY | en |
dc.subject | FRACTIONAL-DIFFUSION EQUATION | en |
dc.subject | FUNCTIONAL DELAY | en |
dc.subject | NEWTON'S METHOD | en |
dc.subject | ORDER OF CONVERGENCE | en |
dc.subject | POPULATION MODEL | en |
dc.title | Numerical algorithm for fractional order population dynamics model with delay | en |
dc.title | ЧИСЛЕННЫЙ АЛГОРИТМ ДЛЯ МОДЕЛИ ПОПУЛЯЦИОННОЙ ДИНАМИКИ ДРОБНОГО ПОРЯДКА С ЗАПАЗДЫВАНИЕМ | ru |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 46113051 | - |
dc.identifier.doi | 10.35634/2226-3594-2021-57-03 | - |
dc.identifier.scopus | 85108950409 | - |
local.contributor.employee | Vladimirovna, G.T., Department of Computational Mathematics and Computer Science, Ural Federal University, pr. Lenina 51, Yekaterinburg, 620000, Russian Federation | |
local.description.firstpage | 91 | - |
local.description.lastpage | 103 | - |
local.volume | 57 | - |
dc.identifier.wos | 000661445200003 | - |
local.contributor.department | Department of Computational Mathematics and Computer Science, Ural Federal University, pr. Lenina 51, Yekaterinburg, 620000, Russian Federation | |
local.identifier.pure | 22130833 | - |
local.identifier.eid | 2-s2.0-85108950409 | - |
local.identifier.wos | WOS:000661445200003 | - |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-85108950409.pdf | 183,61 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.